# SDR GTIA000238

- Difficulty date: June 25, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49415
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISP - FLT 349 - LOOSE WIRE IN FLOOR PATH LIGHTING.  REPAIRED LOOSE WIRE IN FLOOR PATH LIGHTING.  (M)
